Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Jun-Young Roh 3 Articles
A Case of Intoxication of Ingested Formalin
Seon-Hee Baek, Kyung-Hwan Kim, Jun-Seok Park, Dong-Wun Shin, Jun-Young Roh, Kyoung-Mi Lee, Ah-Jin Kim
J Korean Soc Clin Toxicol. 2009;7(1):38-40.   Published online June 30, 2009
  • 71 View
  • 0 Download
AbstractAbstract PDF
Formalin is a water-soluble, colorless, pungent, irritating and highly reactive gas. A 40% solution of formaldehyde in water, also known as formalin, is used as a disinfectant, antiseptic, deodorant, tissue fixative and embalming fluid. Ingestion can lead to immediate deleterious effects on almost all systems of the body including gastrointestinal tract, central nervous system, cardiovsacular system and hepato-renal system, causing gastrointestinal hemorrhage, cardiovsacular collapse, unconsciousness or convulsions, severe metabolic acidosis and acute respiratory distress syndrome. We treated a 39-year-old woman who ingested 300 ml formalin in a suicidal attempt. Despite hemodialysis, death occurred after 23 h.
A Case of ${eta}-fluoroethyl$ Acetate Poisoning
Dong-Wun Shin, Jun-Seok Park, Ah-Jin Kim, Jun-Young Roh, Kyung-Hwan Kim
J Korean Soc Clin Toxicol. 2007;5(2):131-134.   Published online December 31, 2007
  • 68 View
  • 0 Download
AbstractAbstract PDF
The emergence of anticoagulant rodenticides in the 1950's resulted in an epochal reduction in the use of all other agents. It is estimated that anticoagulant rodenticides constitute 95 percent of all rodenticides now in use. However, the advent of rodent resistance to these agents has led to a return to use of some other non-anticoagulant types of rodenticides. Older non-anticoagulant rodenticides have been stored in basements, garages, and barns and are still in use in some regions of the United States and in other countries. We report a case of non-anticoagulant rodenticide (beta-fluoroethyl acetate) poisoning.
Two Cases of Mad-Honey Poisoning with Cardiovascular Symptom
Young-Gil Ko, Kyung-Hwan Kim, Ah-Jin Kim, Dong-Wun Shin, Jun-Soek Park, Jun-Young Roh, Ji-Young Ahn
J Korean Soc Clin Toxicol. 2006;4(1):78-81.   Published online June 30, 2006
  • 73 View
  • 0 Download
AbstractAbstract PDF
Mad-honey poisoning is mainly brought about by the honey imported from Napal, Turkey, Brazil and other parts of Europe. This mad honey is extracted from Ericaceae plants of Rhododendron species and contains grayanotoxins that causes poisoning. These toxic compounds exert a specific stimulatory action on membrane permeability to Na+ions in various excitable tissues and cause depolarization of cell membranes. The toxic effects of grayanotoxins contained honey are mainly cardiovascular disturbances with bradycardia, cardiac arrhythmia, hypotension. There are Other symptoms like nausea, vomiting, salivation, dizziness, weakness and loss of consciousness. The precise amount for a toxic dose is not known. In general the severity of the honey poisoning depends on the amount ingested. Two cases of mad-honey poisoning are described here. Both patients showed bradycardia and arterial hypotension after ingestion of honey which was brought from Nepal. They were recovered fully within 24 hours after administration of fluids and atropine sulphate.

JKSCT : Journal of The Korean Society of Clinical Toxicology